# SDR 97ZZZX3631

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25SW
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 360
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hydraulic Pump
- Part time: 2,061 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POOR PUMP MOUNTING BY OEM GIVES INSUFFICIENT VIBRATION ATTENUATION.  ALUMINUM HYDRAULIC LINES ON PUMP FITTINGS CRACKED AT FLARES.  SUBMITTER STATED SHOULD USE FLEXIBLE LINES.
